# SDR JR2R2021022370981

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85320
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000454
- Aircraft time: 14,366 hours, 8,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 14,366 hours, 8,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LONGITUDINAL BEAM CORRODED OUT OF LIMITS.  REPAIRED BEAM IAW EMB 175 SRM 53-23-10.
